# SDR AALA990536

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0201922001
- Condition: Defective
- Location: Row 11ab
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT AT SEAT 11AB INOPERATIVE.  REPLACED EMERGENCY EXIT PATH LIGHT SOCKET AT SEAT 11AB.  SYSTEM CHECKED NORMAL OPERATION.  (M)
